# SDR MASA20210201047

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180783
- Condition: Corroded
- Location: Pass Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORMER IN STA FS=329 BETWEEN INTERCOSTAL DDS AND DD6 AT MAIN ENTRANCE DOOR WAS REPAIRED PER EA 20-2021-011. REV. IR.
